# SDR ASAA0410376

- Difficulty date: August 16, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED FUSES IN AFT BATTERY PACK.  (M)
